Alert archive / Texas / Flash Flood Watches in 2013
Flash Flood Watch 4, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood watch at Jun 14, 2013, 3:57 AM CDT for 16 counties in Texas. It took effect at Jun 14, 2013, 7:00 AM CDT. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Jun 14, 2013, 3:57 AM CDT (08:57 UTC)
- In effect from
- Jun 14, 2013, 7:00 AM CDT
- Expired
- Jun 15, 2013, 9:42 PM CDT
- In force
- 39 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- None
Counties Atascosa County, TX, Bandera County, TX, Bexar County, TX, Dimmit County, TX, Edwards County, TX, Frio County, TX, Gillespie County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Uvalde County, TX, Val Verde County, TX, Zavala County, TX
The radar
The Laughlin AFB radar (KDFX), 73 km from the middle of the area, began a volume at 08:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 9.0 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1068 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 675 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
847 WGUS64 KEWX 140857 FFAEWX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 357 AM CDT FRI JUN 14 2013 ...A FLASH FLOOD WATCH IS IN EFFECT FROM 7 AM THROUGH 7 PM TODAY FOR THAT PORTION OF SOUTH CENTRAL TEXAS GENERALLY WEST OF A LINE FROM MOUNTAIN HOME TO HONDO... .AN UPPER LEVEL LOW OVER NORTHERN MEXICO WILL CONTINUE MOVING NORTH TODAY WITH UP-SLOPING SHOWERS AND THUNDERSTORMS JUST EAST OF THE LOW DEVELOPING AND TRAINING OVER THE SAME AREA. A TROPIC-LIKE ENVIRONMENT WITH DEEP GULF MOISTURE WILL MAKE FOR CONDITIONS FAVORABLE FOR PRODUCING VERY HEAVY RAINS. THIS COULD IN TURN RESULT IN RAPID RUNOFF AND RESULTANT FLASH FLOODING. TXC019-137-265-271-325-385-463-465-141700- /O.NEW.KEWX.FF.A.0004.130614T1200Z-130615T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BANDERA-EDWARDS-KERR-KINNEY-MEDINA-REAL-UVALDE-VAL VERDE- INCLUDING THE CITIES OF...BANDERA...ROCKSPRINGS...KERRVILLE... BRACKETTVILLE...HONDO...LEAKEY...UVALDE...DEL RIO 357 AM CDT FRI JUN 14 2013 ...FLASH FLOOD WATCH IN EFFECT FROM 7 AM CDT THIS MORNING THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A * FLASH FLOOD WATCH FOR THE FOLLOWING COUNTIES IN SOUTH CENTRAL TEXAS...BANDERA...EDWARDS...KERR...KINNEY...MEDINA...REAL... UVALDE AND VAL VERDE. * FROM 7 AM CDT THIS MORNING THROUGH 7 PM THIS EVENING * HEAVY RAINS MAY DEVELOP DURING THE DAY TODAY. RAINFALL AMOUNTS WILL AVERAGE NEAR 2 TO 4 INCHES...WITH ISOLATED AMOUNTS NEAR 6 INCHES POSSIBLE. * DUE TO THE MOIST...BUOYANT ATMOSPHERE AND EXPECTED TRAINING NORTHWARD OF THE SHOWERS AND STORMS OVER THE SAME AREAS...SOILS COULD BECOME SATURATED AND MAY QUICKLY PRODUCE RUNOFF AND A FLASH FLOOD THREAT. RIVERS MAY ALSO BE PRONE TO RAPID RISES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. && $$
8 follow-up statements
875 WGUS64 KEWX 141513 AAA FFAEWX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1013 AM CDT FRI JUN 14 2013 ...HEAVY RAINFALL AND FLASH FLOOD POTENTIAL CONTINUE TODAY ACROSS THE EDWARDS PLATEAU AND RIO GRANDE PLAINS... .AN UPPER LEVEL LOW OVER NORTHERN MEXICO ALONG WITH A VERY MOIST AIR MASS WILL RESULT IN SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE EDWARDS PLATEAU AND RIO GRANDE PLAINS TODAY. RAINFALL AMOUNTS IN SOME OF THE STRONGER THUNDERSTORMS MAY EXCEED 2 INCHES PER HOUR. THESE RAINFALL AMOUNTS ALONG WITH RECENT RAINFALL OVER THE LAST 24 HOURS MAY RESULT IN RAPID RUNOFF AND FLASH FLOODING. AREAS WITH SATURATED SOILS WILL BE MOST PRONE TO FLASH FLOODING. TXC127-163-323-507-150000- /O.EXA.KEWX.FF.A.0004.000000T0000Z-130615T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DIMMIT-FRIO-MAVERICK-ZAVALA- INCLUDING THE CITIES OF...CARRIZO SPRINGS...PEARSALL... EAGLE PASS...CRYSTAL CITY 1013 AM CDT FRI JUN 14 2013 ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE THE FOLLOWING COUNTIES IN SOUTH CENTRAL TEXAS...DIMMIT...FRIO...MAVERICK AND ZAVALA. * UNTIL 7 PM CDT THIS EVENING * HEAVY RAINS MAY DEVELOP DURING THE DAY TODAY. RAINFALL AMOUNTS WILL AVERAGE NEAR 2 TO 4 INCHES...WITH ISOLATED AMOUNTS NEAR 6 INCHES POSSIBLE. * DUE TO THE MOIST...BUOYANT ATMOSPHERE AND EXPECTED TRAINING NORTHWARD OF THE SHOWERS AND STORMS OVER THE SAME AREAS... SOILS COULD BECOME SATURATED AND MAY QUICKLY PRODUCE RUNOFF AND A FLASH FLOOD THREAT. RIVERS MAY ALSO BE PRONE TO RAPID RISES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ TXC019-137-265-271-325-385-463-465-150000- /O.CON.KEWX.FF.A.0004.000000T0000Z-130615T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BANDERA-EDWARDS-KERR-KINNEY-MEDINA-REAL-UVALDE-VAL VERDE- INCLUDING THE CITIES OF...BANDERA...ROCKSPRINGS...KERRVILLE... BRACKETTVILLE...HONDO...LEAKEY...UVALDE...DEL RIO 1013 AM CDT FRI JUN 14 2013 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * THE FOLLOWING COUNTIES IN SOUTH CENTRAL TEXAS...BANDERA... EDWARDS...KERR...KINNEY...MEDINA...REAL...UVALDE AND VAL VERDE. * UNTIL 7 PM CDT THIS EVENING * HEAVY RAINS MAY DEVELOP DURING THE DAY TODAY. RAINFALL AMOUNTS WILL AVERAGE NEAR 2 TO 4 INCHES...WITH ISOLATED AMOUNTS NEAR 6 INCHES POSSIBLE. * DUE TO THE MOIST...BUOYANT ATMOSPHERE AND EXPECTED TRAINING NORTHWARD OF THE SHOWERS AND STORMS OVER THE SAME AREAS... SOILS COULD BECOME SATURATED AND MAY QUICKLY PRODUCE RUNOFF AND A FLASH FLOOD THREAT. RIVERS MAY ALSO BE PRONE TO RAPID RISES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. && $$
152 WGUS64 KEWX 142116 AAA FFAEWX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 416 PM CDT FRI JUN 14 2013 ...HEAVY RAINFALL AND FLASH FLOOD POTENTIAL WILL CONTINUE THROUGH THIS EVENING ACROSS THE EDWARDS PLATEAU...RIO GRANDE PLAINS AND WESTERN HILL COUNTRY... .AN UPPER LEVEL LOW OVER NORTHERN MEXICO ALONG WITH A VERY MOIST AIR MASS WILL CONTINUE TO RESULT IN SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE EDWARDS PLATEAU...RIO GRANDE PLAINS AND WESTERN HILL COUNTRY THROUGH THIS AFTERNOON. MODERATE TO HEAVY RAINFALL HAS ALREADY FALLEN ACROSS PORTIONS OF THE RIO GRANDE PLAINS WITH AMOUNTS OF 5 INCHES REPORTED NEAR EAGLE PASS. ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH ISOLATED AMOUNTS OF 5 INCHES REMAIN POSSIBLE THROUGH THIS EVENING. THESE RAINFALL AMOUNTS ALONG WITH RECENT RAINFALL OVER THE LAST 24 HOURS MAY RESULT IN RAPID RUNOFF AND FLASH FLOODING. AREAS WITH SATURATED SOILS WILL BE MOST PRONE TO FLASH FLOODING. TXC019-127-137-163-265-271-323-325-385-463-465-507-150500- /O.EXT.KEWX.FF.A.0004.000000T0000Z-130615T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BANDERA-DIMMIT-EDWARDS-FRIO-KERR-KINNEY-MAVERICK-MEDINA-REAL- UVALDE-VAL VERDE-ZAVALA- INCLUDING THE CITIES OF...BANDERA...CARRIZO SPRINGS... ROCKSPRINGS...PEARSALL...KERRVILLE...BRACKETTVILLE...EAGLE PASS... HONDO...LEAKEY...UVALDE...DEL RIO...CRYSTAL CITY 416 PM CDT FRI JUN 14 2013 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * THE FOLLOWING COUNTIES IN SOUTH CENTRAL TEXAS...BANDERA... DIMMIT...EDWARDS...FRIO...KERR...KINNEY...MAVERICK...MEDINA... REAL...UVALDE...VAL VERDE AND ZAVALA. * UNTIL MIDNIGHT CDT TONIGHT * HEAVY RAINS ARE EXPECTED TO CONTINUE THROUGH THIS EVENING. RAINFALL AMOUNTS WILL AVERAGE NEAR 2 TO 4 INCHES...WITH ISOLATED AMOUNTS NEAR 5 INCHES POSSIBLE. * DUE TO SATURATED SOILS AND REPEATED ROUNDS OF HEAVY RAINFALL... SIGNIFICANT RUNOFF WILL POSE A FLASH FLOOD THREAT THIS EVENING. RIVERS MAY ALSO BE PRONE TO RAPID RISES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. && $$
733 WGUS64 KEWX 150246 FFAEWX FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 946 PM CDT FRI JUN 14 2013 ...HEAVY RAINFALL AND FLASH FLOOD POTENTIAL WILL CONTINUE THROUGH THIS EVENING ACROSS THE EDWARDS PLATEAU...RIO GRANDE PLAINS AND WESTERN HILL COUNTRY... .AN UPPER LEVEL LOW MOVING INTO WEST TEXAS ALONG WITH A VERY MOIST AIR MASS WILL CONTINUE TO RESULT IN SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE EDWARDS PLATEAU AND RIO GRANDE PLAINS. MODERATE TO HEAVY RAINFALL HAS ALREADY FALLEN ACROSS PORTIONS OF THE RIO GRANDE PLAINS WITH AMOUNTS OF 5 INCHES REPORTED NEAR EAGLE PASS. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES WITH ISOLATED AMOUNTS OF 3 INCHES REMAIN POSSIBLE THROUGH MIDNIGHT. THESE RAINFALL AMOUNTS ALONG WITH RAINFALL OVER THE LAST 24 HOURS MAY RESULT IN RAPID RUNOFF AND FLASH FLOODING. AREAS WITH SATURATED SOILS WILL BE MOST PRONE TO FLASH FLOODING. TXC019-163-265-325-150400- /O.CAN.KEWX.FF.A.0004.000000T0000Z-130615T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BANDERA-FRIO-KERR-MEDINA- INCLUDING THE CITIES OF...BANDERA...PEARSALL...KERRVILLE...HONDO 946 PM CDT FRI JUN 14 2013 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR THE FOLLOWING COUNTIES IN SOUTH CENTRAL TEXAS HAS BEEN CANCELLED BANDERA...FRIO...KERR...AND MEDINA. HEAVIER PRECIPITATION HAS SHIFTED TOWARD THE WEST AND FLASH FLOODING IS NO LONGER EXPECTED IN THIS AREA. $$ TXC127-137-271-323-385-463-465-507-150500- /O.CON.KEWX.FF.A.0004.000000T0000Z-130615T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DIMMIT-EDWARDS-KINNEY-MAVERICK-REAL-UVALDE-VAL VERDE-ZAVALA- INCLUDING THE CITIES OF...CARRIZO SPRINGS...ROCKSPRINGS... BRACKETTVILLE...EAGLE PASS...LEAKEY...UVALDE...DEL RIO... CRYSTAL CITY 946 PM CDT FRI JUN 14 2013 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * THE FOLLOWING COUNTIES IN SOUTH CENTRAL TEXAS...DIMMIT... EDWARDS...KINNEY...MAVERICK...REAL...UVALDE...VAL VERDE AND ZAVALA. * UNTIL MIDNIGHT CDT TONIGHT * HEAVY RAINS ARE EXPECTED TO CONTINUE THROUGH THIS EVENING. RAINFALL AMOUNTS WILL AVERAGE NEAR 1 TO 2 INCHES...WITH ISOLATED AMOUNTS NEAR 3 INCHES POSSIBLE. * DUE TO SATURATED SOILS AND REPEATED ROUNDS OF HEAVY RAINFALL..SIGNIFICANT RUNOFF WILL POSE A FLASH FLOOD THREAT THIS EVENING. RIVERS MAY ALSO BE PRONE TO RAPID RISES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. && $$
829 WGUS64 KEWX 150252 CCA FFAEWX FLOOD WATCH...CORRECTED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 950 PM CDT FRI JUN 14 2013 CORRECTED TO FIX OVERVIEW HEADLINE. ...HEAVY RAINFALL AND FLASH FLOOD POTENTIAL WILL CONTINUE THROUGH MIDNIGHT ACROSS THE EDWARDS PLATEAU AND RIO GRANDE PLAINS... .AN UPPER LEVEL LOW MOVING INTO WEST TEXAS ALONG WITH A VERY MOIST AIR MASS WILL CONTINUE TO RESULT IN SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE EDWARDS PLATEAU AND RIO GRANDE PLAINS. MODERATE TO HEAVY RAINFALL HAS ALREADY FALLEN ACROSS PORTIONS OF THE RIO GRANDE PLAINS WITH AMOUNTS OF 5 INCHES REPORTED NEAR EAGLE PASS. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES WITH ISOLATED AMOUNTS OF 3 INCHES REMAIN POSSIBLE THROUGH MIDNIGHT. THESE RAINFALL AMOUNTS ALONG WITH RAINFALL OVER THE LAST 24 HOURS MAY RESULT IN RAPID RUNOFF AND FLASH FLOODING. AREAS WITH SATURATED SOILS WILL BE MOST PRONE TO FLASH FLOODING. TXC019-163-265-325-150400- /O.CAN.KEWX.FF.A.0004.000000T0000Z-130615T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BANDERA-FRIO-KERR-MEDINA- INCLUDING THE CITIES OF...BANDERA...PEARSALL...KERRVILLE...HONDO 950 PM CDT FRI JUN 14 2013 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR THE FOLLOWING COUNTIES IN SOUTH CENTRAL TEXAS HAS BEEN CANCELLED BANDERA...FRIO...KERR...AND MEDINA. HEAVIER PRECIPITATION HAS SHIFTED TOWARD THE WEST AND FLASH FLOODING IS NO LONGER EXPECTED IN THIS AREA. $$ TXC127-137-271-323-385-463-465-507-150500- /O.CON.KEWX.FF.A.0004.000000T0000Z-130615T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DIMMIT-EDWARDS-KINNEY-MAVERICK-REAL-UVALDE-VAL VERDE-ZAVALA- INCLUDING THE CITIES OF...CARRIZO SPRINGS...ROCKSPRINGS... BRACKETTVILLE...EAGLE PASS...LEAKEY...UVALDE...DEL RIO... CRYSTAL CITY 950 PM CDT FRI JUN 14 2013 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * THE FOLLOWING COUNTIES IN SOUTH CENTRAL TEXAS...DIMMIT... EDWARDS...KINNEY...MAVERICK...REAL...UVALDE...VAL VERDE AND ZAVALA. * UNTIL MIDNIGHT CDT TONIGHT * HEAVY RAINS ARE EXPECTED TO CONTINUE THROUGH THIS EVENING. RAINFALL AMOUNTS WILL AVERAGE NEAR 1 TO 2 INCHES...WITH ISOLATED AMOUNTS NEAR 3 INCHES POSSIBLE. * DUE TO SATURATED SOILS AND REPEATED ROUNDS OF HEAVY RAINFALL..SIGNIFICANT RUNOFF WILL POSE A FLASH FLOOD THREAT THIS EVENING. RIVERS MAY ALSO BE PRONE TO RAPID RISES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. && $$
590 WGUS64 KEWX 150428 FFAEWX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1128 PM CDT FRI JUN 14 2013 ...FLASH FLOOD WATCH EXTENDED UNTIL 6 AM ACROSS THE EDWARDS PLATEAU AND RIO GRANDE PLAINS... .AN UPPER LEVEL LOW MOVING INTO WEST TEXAS ALONG WITH A VERY MOIST AIR MASS WILL CONTINUE TO RESULT IN SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE EDWARDS PLATEAU AND RIO GRANDE PLAINS. RADAR ESTIMATES OF SEVEN TO EIGHT INCHES HAS ALREADY FALLEN ACROSS PORTIONS OF THE RIO GRANDE PLAINS. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES WITH ISOLATED AMOUNTS OF 3 INCHES REMAIN POSSIBLE OVERNIGHT. THIS ADDITIONAL RAINFALL OVER ALREADY SATURATED GROUND WILL RESULT IN RAPID RUNOFF AND FLASH FLOODING. TXC127-137-271-323-385-463-465-507-151100- /O.EXT.KEWX.FF.A.0004.000000T0000Z-130615T1100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DIMMIT-EDWARDS-KINNEY-MAVERICK-REAL-UVALDE-VAL VERDE-ZAVALA- INCLUDING THE CITIES OF...CARRIZO SPRINGS...ROCKSPRINGS... BRACKETTVILLE...EAGLE PASS...LEAKEY...UVALDE...DEL RIO... CRYSTAL CITY 1128 PM CDT FRI JUN 14 2013 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 6 AM CDT SATURDAY... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * THE FOLLOWING COUNTIES IN SOUTH CENTRAL TEXAS...DIMMIT... EDWARDS...KINNEY...MAVERICK...REAL...UVALDE...VAL VERDE AND ZAVALA. * UNTIL 6 AM CDT SATURDAY * HEAVY RAINS ARE EXPECTED TO CONTINUE THROUGH OVERNIGHT. RAINFALL AMOUNTS WILL AVERAGE NEAR 1 TO 2 INCHES...WITH ISOLATED AMOUNTS NEAR 3 INCHES POSSIBLE. * DUE TO SATURATED SOILS AND REPEATED ROUNDS OF HEAVY RAINFALL..SIGNIFICANT RUNOFF WILL POSE A FLASH FLOOD THREAT OVERNIGHT. RIVERS MAY ALSO BE PRONE TO RAPID RISES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. && $$
759 WGUS64 KEWX 151052 FFAEWX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 552 AM CDT SAT JUN 15 2013 ...FLASH FLOOD WATCH EXTENDED UNTIL 9 PM CDT THIS EVENING ACROSS THE EDWARDS PLATEAU AND RIO GRANDE PLAINS AND EXPANDED EAST INTO INCLUDE THE WESTERN HILL COUNTRY AND SAN ANTONIO... .AN UPPER LEVEL LOW INTERACTING WITH DEEP TROPICAL MOISTURE WILL CONTINUE TO PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE EDWARDS PLATEAU...RIO GRANDE PLAINS...AND WESTERN HILL COUNTRY. A COMPACT AREA OF THUNDERSTORMS HAVE ALREADY PRODUCED LIFE THREATENING FLASH FLOODING OVER THE CITY OF EAGLE PASS EARLY THIS MORNING. THIS WEATHER PATTERN WILL REMAIN CAPABLE OF PRODUCING MORE HEAVY DOWNPOURS OVER A BROADER AREA TODAY...WITH AN ADDITIONAL 2 TO 3 INCHES OF RAINFALL POSSBILE BY EARLY THIS EVENING. SATURATED SOILS OVER THE WATCH AREA MEANS THAT THE ADDITIONAL RAINS WILL BE QUICKLY TURNED INTO RUNOFF AND PRODUCE FLASH FLOODING. IN ADDITION THE THEAT OF FLASH FLOODING...LARGER STEM FLOODING IS ALREADY OCCURRING ALONG PORTIONS OF THE RIO GRANDE AND NUECES RIVERS. TXC013-019-029-163-171-259-265-325-160200- /O.EXB.KEWX.FF.A.0004.000000T0000Z-130616T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ATASCOSA-BANDERA-BEXAR-FRIO-GILLESPIE-KENDALL-KERR-MEDINA- INCLUDING THE CITIES OF...PLEASANTON...BANDERA...SAN ANTONIO... PEARSALL...FREDERICKSBURG...BOERNE...KERRVILLE...HONDO 552 AM CDT SAT JUN 15 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING ACROSS THE EDWARDS PLATEAU...RIO GRANDE PLAINS...AND WESTERN HILL COUNTRY... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS EXPANDED THE FLASH FLOOD WATCH TO INCLUDE ALL SOUTH CENTRAL TEXAS COUNTIES LOCATED ALONG AND WEST OF A LINE FROM FREDERICKSBURG TO SAN ANTONIO TO CAMBELLTON. * FLASH FLOOD WATCH TO INCLUDE THE FOLLOWING COUNTIES IN SOUTH CENTRAL TEXAS...ATASCOSA...BANDERA...BEXAR...FRIO... GILLESPIE...KENDALL...KERR AND MEDINA. * THROUGH 9 PM CDT THIS EVENING * ADDITIONAL LOCALLY HEAVY RAINS OF 2 TO 3 INCHES ARE LIKELY TODAY INTO EARLY THIS EVENING. * DUE TO SATURATED SOILS AND REPEATED ROUNDS OF HEAVY RAINFALL...SIGNIFICANT RUNOFF WILL POSE A FLASH FLOOD THREAT TODAY INTO EARLY THIS EVENING. RIVERS MAY ALSO BE PRONE TO RAPID RISES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ TXC127-137-271-323-385-463-465-507-160200- /O.EXT.KEWX.FF.A.0004.000000T0000Z-130616T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DIMMIT-EDWARDS-KINNEY-MAVERICK-REAL-UVALDE-VAL VERDE-ZAVALA- INCLUDING THE CITIES OF...CARRIZO SPRINGS...ROCKSPRINGS... BRACKETTVILLE...EAGLE PASS...LEAKEY...UVALDE...DEL RIO... CRYSTAL CITY 552 AM CDT SAT JUN 15 2013 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THIS EVENING ACROSS THE EDWARDS PLATEAU...RIO GRANDE PLAINS...AND WESTERN HILL COUNTRY... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR ALL SOUTH CENTRAL TEXAS COUNTIES LOCATED ALONG AND WEST OF A LINE FROM FREDERICKSBURG TO SAN ANTONIO TO CAMBELLTON. * THE FOLLOWING COUNTIES IN SOUTH CENTRAL TEXAS...DIMMIT... EDWARDS...KINNEY...MAVERICK...REAL...UVALDE...VAL VERDE AND ZAVALA. * THROUGH 9 PM CDT THIS EVENING * ADDITIONAL LOCALLY HEAVY RAINS OF 2 TO 3 INCHES ARE LIKELY TODAY INTO EARLY THIS EVENING. * DUE TO SATURATED SOILS AND REPEATED ROUNDS OF HEAVY RAINFALL..SIGNIFICANT RUNOFF WILL POSE A FLASH FLOOD THREAT TODAY INTO EARLY THIS EVENING. RIVERS MAY ALSO BE PRONE TO RAPID RISES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. && $$
692 WGUS64 KEWX 152107 FFAEWX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 407 PM CDT SAT JUN 15 2013 ...FLASH FLOOD WATCH EXTENDED UNTIL MIDNIGHT FOR THE EDWARDS PLATEAU...RIO GRANDE PLAINS AND WESTERN HILL COUNTRY...INCLUDING SAN ANTONIO... .AN UPPER LEVEL LOW INTERACTING WITH DEEP TROPICAL MOISTURE WILL CONTINUE TO PRODUCE A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE EDWARDS PLATEAU...RIO GRANDE PLAINS...AND WESTERN HILL COUNTRY TONIGHT. THIS WEATHER PATTERN WILL REMAIN CAPABLE OF PRODUCING LOCALLY HEAVY DOWNPOURS...WITH AN ADDITIONAL 1 TO 3 INCHES OF RAINFALL POSSIBLE THROUGH THIS EVENING. SATURATED SOILS OVER THE WATCH AREA MEANS THAT THE ADDITIONAL RAINS WILL BE QUICKLY TURNED INTO RUNOFF AND PRODUCE FLASH FLOODING. IN ADDITION TO THE THREAT OF FLASH FLOODING...MAIN STEM RIVER FLOODING IS EXPECTED TO CONTINUE ON THE NUECES RIVER... WITH ELEVATED FLOWS CONTINUING ON THE RIO GRANDE. TXC013-019-029-127-137-163-171-259-265-271-323-325-385-463-465- 507-160500- /O.EXT.KEWX.FF.A.0004.000000T0000Z-130616T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ATASCOSA-BANDERA-BEXAR-DIMMIT-EDWARDS-FRIO-GILLESPIE-KENDALL-KERR- KINNEY-MAVERICK-MEDINA-REAL-UVALDE-VAL VERDE-ZAVALA- INCLUDING THE CITIES OF...PLEASANTON...BANDERA...SAN ANTONIO... CARRIZO SPRINGS...ROCKSPRINGS...PEARSALL...FREDERICKSBURG... BOERNE...KERRVILLE...BRACKETTVILLE...EAGLE PASS...HONDO... LEAKEY...UVALDE...DEL RIO...CRYSTAL CITY 407 PM CDT SAT JUN 15 2013 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * THE FOLLOWING COUNTIES IN SOUTH CENTRAL TEXAS...ATASCOSA... BANDERA...BEXAR...DIMMIT...EDWARDS...FRIO...GILLESPIE... KENDALL...KERR...KINNEY...MAVERICK...MEDINA...REAL...UVALDE... VAL VERDE AND ZAVALA. * UNTIL MIDNIGHT CDT TONIGHT * ADDITIONAL LOCALLY HEAVY RAINS OF 1 TO 3 INCHES WITH ISOLATED AMOUNTS OF 4 INCHES ARE POSSIBLE THIS EVENING. * DUE TO SATURATED SOILS AND REPEATED ROUNDS OF HEAVY RAINFALL..SIGNIFICANT RUNOFF WILL POSE A FLASH FLOOD THREAT TODAY INTO EARLY THIS EVENING. RIVERS MAY ALSO BE PRONE TO RAPID RISES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. && $$
832 WGUS64 KEWX 160242 FFAEWX FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 942 PM CDT SAT JUN 15 2013 ...FLASH FLASH FLOOD WATCH FOR THE EDWARDS PLATEAU...RIO GRANDE PLAINS AND WESTERN HILL COUNTRY...INCLUDING SAN ANTONIO HAS BEEN CANCELLED... .MORE STABLE CONDITIONS CONTINUE TO DEVELOP ACROSS SOUTH CENTRAL TEXAS FROM THE WEST...AS A RIDGE OF HIGH PRESSURE ALOFT INCREASES OVER THE AREA. SHOWER AND THUNDERSTORM DEVELOPMENT HAS BEEN LIMITED SINCE THE LATE AFTERNOON...AND THESE TRENDS CONTINUE TO SHOW UP EARLY THIS EVENING. ISOLATED SHOWERS COULD DEVELOP LATER TONIGHT...HOWEVER...THE POTENTIAL FOR HEAVY RAIN HAS BECOME LIMITED...AS MORE STABLE CONDITIONS CONTINUE TO DEVELOP ACROSS SOUTH CENTRAL TEXAS. TXC013-019-029-127-137-163-171-259-265-271-323-325-385-463-465- 507-160345- /O.CAN.KEWX.FF.A.0004.000000T0000Z-130616T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ATASCOSA-BANDERA-BEXAR-DIMMIT-EDWARDS-FRIO-GILLESPIE-KENDALL-KERR- KINNEY-MAVERICK-MEDINA-REAL-UVALDE-VAL VERDE-ZAVALA- INCLUDING THE CITIES OF...PLEASANTON...BANDERA...SAN ANTONIO... CARRIZO SPRINGS...ROCKSPRINGS...PEARSALL...FREDERICKSBURG... BOERNE...KERRVILLE...BRACKETTVILLE...EAGLE PASS...HONDO... LEAKEY...UVALDE...DEL RIO...CRYSTAL CITY 942 PM CDT SAT JUN 15 2013 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR THE EDWARDS PLATEAU...RIO GRANDE PLAINS AND WESTERN HILL COUNTRY...INCLUDING SAN ANTONIO...HAS BEEN CANCELLED. ISOLATED SHOWERS COULD DEVELOP TONIGHT...HOWEVER... THE POTENTIAL FOR HEAVY RAIN HAS DIMINISHED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood watch went out at Jun 14, 3:35 AM CDT, 22 minutes earlier.
Area forecast discussion, Jun 14, 3:35 AM CDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 335 AM CDT FRI JUN 14 2013 .SHORT TERM (TODAY THROUGH SATURDAY)... MODEL SOLUTIONS VARY ON MOVEMENT OF UPPER LOW OVER NORTHERN MEXICO TODAY WITH THE EUROPEAN HIGH RESOLUTION SHOWING A SLOWER MOVEMENT THAN THE GFS WHICH RACES THE LOW NEAR SJT BY 18Z AND TO NEAR LBB BY 00Z. CURRENT IR/WV IMAGERY SHOWS LITTLE OR NO NORTHWARD PROGRESSION OF THE UPPER LOW DURING THE PAST 6 HOURS...SO WILL TEND TOWARD THE SLOWER EURO. THAT BEING SAID...MUCH OF THE UPSLOPING SOUTHERLY FLOW WILL CONTINUE TODAY OVER THE RIO GRANDE PLAINS AND WESTERN HILL COUNTRY WITH A GOOD MOIST DIVERGENT (SPEED) PATTERN ALOFT AND LLJ (LOW LEVEL JET) IN A RICH (GREATER THAN 2 INCHES) PW ENVIRONMENT. WILL ISSUE A FLASH FLOOD WATCH FROM 7 AM UNTIL 7 PM TODAY FOR THAT PORTION OF SOUTH CENTRAL TEXAS GENERALLY WEST OF A MOUNTAIN HOME TO HONDO LINE. THE WATCH AREA COULD SEE 2-4 INCH RAIN AMOUNTS WITH ISOLATED 6 INCH AMOUNTS POSSIBLE AS UPSLOPING SHOWERS AND STORMS TRAIN NORTH OVER THE SAME AREAS IN A HIGH PRECIPITABLE WATER ENVIRONMENT...CONDUCIVE TO EFFICIENT RAINFALL RATES. EASTERN PORTIONS OF THE CWA WILL LIKELY SEE A TAPERING OFF OF THE ACTIVITY AS A BROAD RIDGE OF HIGH PRESSURE ALOFT BUILDS INTO THE WESTERN AND CENTRAL GULF... ALLOWING FOR SOME DRY AIR ENTRAINMENT INTO OUR EASTERN SECTIONS. HIGHS TODAY WILL ONLY REACH INTO THE LOW 80S OVER RAIN COOLED AREAS OF THE SOUTHERN EDWARDS PLATEAU TO THE MID 90S OVER THE NORTHEAST CORRIDOR. TONIGHT...SCATTERED SHOWERS AND THUNDERSTORMS WILL LINGER INTO THE EARLY EVENING HOURS AND GRADUALLY TAPER OFF AFTER MIDNIGHT AS THE UPPER LOW PULLS NORTH INTO NORTHWEST TEXAS. LOWS TONIGHT WILL RANGE FROM NEAR 70 HILLS...LOW TO MID 70S ELSEWHERE. SOME WEAKNESS IN THE UPPER RIDGE PATTERN WILL REMAIN SATURDAY AND WITH CONTINUED MOIST SOUTHERLY FLOW AT THE SURFACE...WILL GO WITH SOME WIDELY SCATTERED DIURNALLY DRIVEN MAINLY AFTERNOON SHOWERS AND THUNDERSTORMS GENERALLY ALONG AND NORTH OF THE ESCARPMENT. HIGHS SATURDAY IN THE UPPER 80S HILLS TO LOW TO MID 90S ELSEWHERE. && .LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)... SATURDAY NIGHT INTO SUNDAY A DRYING PERIOD WILL BEGIN AS A BROAD UPPER RIDGE ENVELOPES MUCH OF TEXAS. THIS UPPER RIDGE WILL MAINTAIN ITS GRIP ON THE REGION THROUGH NEXT WEEK WITH NO SIGNIFICANT RAINS EXPECTED. SILENT 10 PERCENT POPS WERE ADDED TO THE GRIDS OVER OUR EASTERN CWA TO INDICATE POSSIBLE ISOLATED SHOWERS OR STORMS FROM POTENTIAL SEA BREEZE OR COASTAL CONVERGENCE DURING THE AFTERNOONS. DID NOT MENTION IN TEXT FORECASTS DUE TO LOW CONFIDENCE. HIGHS NEXT WEEK WILL GENERALLY RANGE FROM NEAR 90 HILLS TO THE LOW TO MID 90S ELSEWHERE. LOWS UPPER 60S TO NEAR 70 HILLS...LOW TO MID 70S ELSEWHERE. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 95 75 96 74 95 / 20 20 20 10 - AUSTIN BERGSTROM INTL AIRPORT 94 73 95 72 94 / 20 20 20 10 - NEW BRAUNFELS MUNI AIRPORT 92 72 93 72 93 / 30 20 10 10 - BURNET MUNI AIRPORT 91 72 93 72 93 / 20 30 20 10 - DEL RIO INTL AIRPORT 87 74 94 76 96 / 80 50 10 - - GEORGETOWN MUNI AIRPORT 94 73 94 73 94 / 20 20 20 10 - HONDO MUNI AIRPORT 90 72 93 73 94 / 60 40 20 10 - SAN MARCOS MUNI AIRPORT 91 73 92 72 92 / 20 20 20 10 - LA GRANGE - FAYETTE REGIONAL 95 76 95 75 94 / 10 10 10 - 10 SAN ANTONIO INTL AIRPORT 91 74 92 74 93 / 40 20 20 10 - STINSON MUNI AIRPORT 89 73 91 72 92 / 40 20 10 10 - && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH THIS EVENING FOR THE FOLLOWING COUNTIES: BANDERA...EDWARDS...KERR...KINNEY... MEDINA...REAL...UVALDE...VAL VERDE. && MESOSCALE/AVIATION...04 SYNOPTIC/GRIDS...02 PUBLIC SERVICE/DATA COLLECTION...12
Hazardous weather outlook, Jun 13, 10:10 PM CDT, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1010 PM CDT THU JUN 13 2013 TXZ171>173-183>194-202>209-217>225-228-141100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 1010 PM CDT THU JUN 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... THERE IS A CHANCE OF SHOWERS AND ISOLATED THUNDERSTORMS FROM THE SOUTHERN EDWARDS PLATEAU TO THE RIO GRANDE PLAINS TONIGHT. LOCALLY HEAVY RAIN COULD DEVELOP OVER THE RIO GRANDE PLAINS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL OCCUR OVER THE WESTERN AND CENTRAL PORTIONS OF SOUTH CENTRAL TEXAS FRIDAY THROUGH SATURDAY...WITH LOCALLY HEAVY RAINFALL POSSIBLE. THE GREATEST POTENTIAL FOR LOCALLY HEAVY RAIN IS EXPECTED TO BE GENERALLY ALONG AND WEST OF A MOUNTAIN HOME TO DILLEY LINE FRIDAY MORNING THROUGH SATURDAY MORNING. LOCALLY HEAVY RAINFALL MAY RESULT IN LOCALIZED FLOODING OF SMALL STREAMS AND ARROYOS ALONG WITH MINOR STREET FLOODING. RAINFALL TOTALS OF 1 TO 3 INCHES ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:10 PM CDT | Special Weather Statement | EWX | Dimmit, Maverick, Zavala | 65 min |
| Jun 13, 9:31 PM CDT | Special Weather Statement | EWX | Dimmit | 74 min |
| Jun 13, 11:45 PM CDT | Areal Flood Advisory | EWX | Dimmit, Maverick | 3 hr |
| Jun 14, 2:36 AM CDT | Areal Flood Advisory | EWX | Dimmit | 114 min |
| Jun 14, 8:06 AM CDT | Areal Flood Advisory | EWX | Maverick, Zavala | 114 min |
| Jun 14, 10:25 AM CDT | Areal Flood Advisory | EWX | Kinney, Maverick, Val Verde | 2 hr |
| Jun 14, 10:41 AM CDT | Tornado Warning | EWX | Uvalde | 34 min |
| Jun 14, 10:56 AM CDT | Flash Flood Warning | EWX | Kinney, Maverick, Val Verde | 3 hr |
| Jun 14, 12:50 PM CDT | Flash Flood Warning | EWX | Edwards, Kinney, Val Verde | 3 hr |
| Jun 14, 1:24 PM CDT | Areal Flood Advisory | EWX | Dimmit, Zavala | 2 hr |
| Jun 14, 2:00 PM CDT | Flash Flood Warning | EWX | Dimmit, Kinney, Maverick, Uvalde, Zavala | 5 hr |
| Jun 14, 3:21 PM CDT | Special Weather Statement | EWX | Dimmit | 39 min |
| Jun 14, 5:30 PM CDT | Areal Flood Advisory | EWX | Frio | 2 hr |
| Jun 14, 6:31 PM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Wilson | 119 min |
Nearby
Flash Flood Watches in Texas, 2013Every flash flood watch in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.